# SDR CA150211006

- Difficulty date: January 19, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 7 hours
- Engine: Tmeca ARRIEL2D
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Leaking
- Location: Hyd Line
- Part time: 670 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) LEAKING FOUND AT SWAGED FITTING ON HYDRAULIC MANIFOLD END. SIGNIFICANT FLUID LOSS.  FOUND ON POST FLIGHT INSPECTION.  FLUID SLIGHTLY BELOW MIN LEVEL.
